# SDR CALA2013101792136

- Difficulty date: October 16, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 59,812 hours, 22,484 cycles
- Engine: Iae V2527A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL TANK ACCESS PANEL 640JB LANDING HAD TWO HOLES ELONGATED.  BUSHED IAW SRM 57-21-11, FIG 202.  LONGER GRIP LENGTH BOLTS INSTALLED.  REPAIRED IAW 57-21-11-2-002-00, PAR 3.B . TABLE 203.
